# SDR SIMA20201115001

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 39,961 hours, 34,235 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORY ACTIVATED AT 4000 FT MSL AND 195 KTS WHEN FLAP LEVER MOVED TO 9.  C/A: DEFERRED PER MEL 27-9 AUTH NR 110198DM-B FLAP LOW SPEED MESSAGE ON EICAS.  M PROCEDURE C/W.
